# SDR TWAA9903907

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP1 6 MAINT CHECK, FOUND WINDOWS 3, 4, AND 5 ON LEFT SIDE OF AIRCRAFT WITH STATIC BURNS.  BLENDED EACH PER SRM 53-05 FIG III, AND ARA 16105.  INSTALLED EXTERNAL REPAIR ON EACH PER DRAWING SR0950053 AND ARA 16105.
